Alert archive / Pennsylvania / Flash Flood Warnings in 2017

Flash Flood Warning 19, NWS Pittsburgh, PA

June 14, 2017Allegheny County, Washington County, Pennsylvania

NWS Pittsburgh, PA issued this flash flood warning at Jun 14, 2017, 5:18 PM EDT for Allegheny County, Washington County, Pennsylvania. It was in force for 3 hr. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2017, 5:18 PM EDT (21:18 UTC)
Expired
Jun 14, 2017, 8:15 PM EDT
In force
3 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

Counties Allegheny County, PA, Washington County, PA

The radar

The Pittsburgh radar (KPBZ), 28 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 5:31 PM EDTFLASH FLOODSouth Park Township, PABROWNSVILLE ROAD CLOSED BETWEEN LIBRARY ROAD AND PLEASANT STREET DUE TO FLOODING
Jun 14, 5:32 PM EDTFLASH FLOODBethel Park, PAINTERSECTION OF ROUTE 88 AND LYTLE ROAD IS FLOODED
Jun 14, 5:33 PM EDTFLASH FLOODWhitehall, PAROUTE 51 NEAR THE LINCOLN DEALERSHIP IS IMPASSABLE DUE TO FLOODING
Jun 14, 5:55 PM EDTFLASH FLOOD1 Ne Castle Shannon, PAINTERSECTION OF SR 88 AND MCNEILLY AVENUE IS FLOODED
Jun 14, 6:00 PM EDTFLASH FLOOD2 Sse Pleasant Hills, PASTATE ROUTE 51 IS CLOSED NEAR LEWIS RUN ROAD DUE TO FLOODING
Jun 14, 6:00 PM EDTFLASH FLOODGastonville, PAINTERSECTION OF MCCHAIN ROAD AND STONE CHURCH ROAD IS FLOODED
Jun 14, 6:02 PM EDTFLASH FLOODOverbrook, PASR 51 AT SR 88 IS CLOSED DUE TO FLOODING. WATER IS UP TO THE ROOF OF VEHICLES WITH OCCUPANTS STANDING ON THE ROOFS.
Jun 14, 6:06 PM EDTFLASH FLOODPleasant Hills, PACURRY HOLLOW ROAD IS CLOSED DUE TO FLOODING
Jun 14, 6:08 PM EDTFLASH FLOOD2 E Whitehall, PABALDWIN ROAD TO STREETS RUN ROAD IS CLOSED AND COMPLETELY IMPASSABLE DUE TO FLOODING
Jun 14, 6:18 PM EDTFLASH FLOOD2 S Pittsburgh, PASR 51 IS CLOSED FROM PITTSBURGH SOUTHWARD TO PLEASANT HILLS DUE TO FLOODING
Jun 14, 6:34 PM EDTHEAVY RAIN 1.52Jefferson Hills, PAFELL IN THE LAST TWO HOURS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 9.3 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2017-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 315 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2017-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
315 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

480 
WGUS51 KPBZ 142118
FFWPBZ
PAC003-125-150015-
/O.NEW.KPBZ.FF.W.0019.170614T2118Z-170615T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
518 PM EDT WED JUN 14 2017

The National Weather Service in Pittsburgh has issued a

* Flash Flood Warning for...
  East central Washington County in southwestern Pennsylvania...
  Southeastern Allegheny County in southwestern Pennsylvania...

* Until 815 PM EDT.

* At 518 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to one inch of rain has
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Pittsburgh, Mount Lebanon, Bethel Park, McMurray, McKeesport,
  Gastonville, West Mifflin, North Side Pittsburgh, Baldwin, Upper
  St. Clair, Scott Township and Wilkinsburg.

This includes the following highways...
  Interstate 79 in Pennsylvania between mile markers 22 and 30.
 
  Parkway North near mile marker 1.
 
Please report flooding by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

LAT...LON 4046 7991 4040 7986 4034 7984 4025 7988
      4023 8006 4032 8019 4046 8009

$$

24
3 follow-up statements
757 
WGUS71 KPBZ 142142
FFSPBZ

Flash Flood Statement
National Weather Service Pittsburgh PA
542 PM EDT WED JUN 14 2017

PAC003-125-150015-
/O.CON.KPBZ.FF.W.0019.000000T0000Z-170615T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington PA-Allegheny PA-
542 PM EDT WED JUN 14 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR
EAST CENTRAL WASHINGTON AND SOUTHEASTERN ALLEGHENY COUNTIES...

At 538 PM EDT, emergency management reported flooding due to 
thunderstorms over the Whitehall Boro, South Park Township, and 
Bethel Park areas. Radar estimated up to two inches of rain have 
already fallen in some areas. Flash flooding is occurring in these 
areas.

Some locations that will experience flooding include...
Pittsburgh, Mount Lebanon, Bethel Park, McMurray, McKeesport,
Gastonville, West Mifflin, Baldwin, Upper St. Clair, Scott Township,
Wilkinsburg and Whitehall.

This includes  Interstate 79 in Pennsylvania between mile markers 22
and 26.
 
LAT...LON 4046 7991 4040 7986 4034 7984 4025 7988
      4023 8006 4032 8019 4036 8016 4038 8009
      4040 8005 4043 8002

$$

24
584 
WGUS71 KPBZ 142214
FFSPBZ

Flash Flood Statement
National Weather Service Pittsburgh PA
614 PM EDT WED JUN 14 2017

PAC003-125-150015-
/O.CON.KPBZ.FF.W.0019.000000T0000Z-170615T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington PA-Allegheny PA-
614 PM EDT WED JUN 14 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR
EAST CENTRAL WASHINGTON AND SOUTHEASTERN ALLEGHENY COUNTIES...

At 607 PM EDT, emergency management reported Route 51 (Saw Mill Run) 
at Route 88 (Library Road) closed due to flooding from strong 
thunderstorms. Water is up to the roof of several vehicles in these 
areas. Flash flooding is currently occurring. Other areas that are 
experiencing flooding include Bethel Park, South Park Township, and 
White Hall. Do not drive through flooded roadways. Turn around don't 
drown. Report any flooding to your local law enforcement.

 
LAT...LON 4046 7991 4040 7986 4034 7984 4025 7988
      4023 8006 4032 8019 4036 8016 4038 8009
      4040 8005 4043 8002

$$

24
810 
WGUS71 KPBZ 150010
FFSPBZ

Flash Flood Statement
National Weather Service Pittsburgh PA
810 PM EDT WED JUN 14 2017

PAC003-125-150020-
/O.EXP.KPBZ.FF.W.0019.000000T0000Z-170615T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington PA-Allegheny PA-
810 PM EDT WED JUN 14 2017

...THE FLASH FLOOD WARNING FOR EAST CENTRAL WASHINGTON AND
SOUTHEASTERN ALLEGHENY COUNTIES WILL EXPIRE AT 815 PM EDT...

Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 4046 7991 4040 7986 4034 7984 4025 7988
      4023 8006 4032 8019 4036 8016 4038 8009
      4040 8005 4043 8002

$$

24

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 5:08 PM EDT, 10 minutes earlier.

Area forecast discussion, Jun 14, 5:08 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
508 PM EDT Wed Jun 14 2017

.SYNOPSIS...
Periodic rain chances are expected through the weekend with
several crossing disturbances. The highest chances for rain will
be Thursday and Sunday.

&&

.NEAR TERM /THROUGH THURSDAY/...
Showers and thunderstorms continue to initiate primarily over
two locations. The first focus is around a conglomeration of
thunderstorms over the central portion of the forecast area,
dancing around the Pittsburgh metro. This activity will feature
very slow and somewhat difficult to predict motion and
intensities, firing off of outflow boundaries from decaying
cells. The combination of slow cell movement, tropical rain
processes, and urbanized environment will need to be monitored
very closely for Flash Flood potential through the evening.

The second focus is along a remnant MCV slowly moving through
east-central Ohio. This is generating showers and thunderstorms
with a slow eastward motion. These also have the potential for
localized heavy rain, but the residence time should be shorter,
thus limiting the impacts.

Most locations remain under a marginal risk for severe weather
from damaging winds, but so far cell growth has been much lower
than we saw yesterday, limited by slightly lower instability.

Previous Discussion...
While most thunderstorms will come to an end by midnight,
computer models are indecisive in determining what will happen
to an area of thunderstorms currently across Wisconsin and
Illinois. If the thunderstorms persist, which is far from a
guarantee, at their current speed any left over precipitation
would arrive here around sunrise. Have bumped up pops slightly
to compensate for this possibility.

After whatever sunrise precipitation moves through or falls
apart, rain probabilities will increase with a shortwave
arriving from the Upper Midwest. As has been the pattern much of
the week, a marginal risk of severe weather and locally heavy
rainfall will be present yet again. Another humid day is in
store with temperatures a couple degrees cooler than today with
more widespread cloud cover.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
Rain will continue through much of the night, with showers
lingering into Friday. A lull in rain is expected later Friday
into Saturday, but another shortwave will bring low chances back
to the area by Saturday afternoon. Temperatures will rise back
into the mid 80s, and high humidity will keep conditions on the
muggy side.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
A cold front Sunday into Monday will bring rain to all
locations, with temperatures finally returning to normal behind
the front. This should also bring the humidity down and reduce
high heat indices. Models also hint at the possibility of
another round of rain on Wednesday, but there is still much
uncertainty for timing and location of precipitation.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
Showers and thunderstorms continue to slowly move around PIT/AGC,
and through eastern Ohio as a weak area of focus remains. These
thunderstorms will be slow, and somewhat difficult to predict
as they continue to initiate on outflow boundaries from
previous storms. Will continue to keep prevailing VFR
conditions, with a mention of VCTS for ports south of BVI.
Restrictions will generally be limited to any terminal that
experiences a storm, with heavy rain the biggest concern.

Will eliminate the mention of thunder after dark but a passing
shortwave may continue chances for showers/thunder overnight.
This and any lingering cloud cover may limit fog development.
Thus, much of the overnight forecast was made hedging on similar
conditions to this morning - with patchy fog more or less
expected in continued humid conditions.

Thunderstorm chances will increase with the approach of an upper
level shortwave/front tomorrow.

Westerly wind will back toward the south with the approach of
the boundary tomorrow. Winds are expected to remain light
outside of a thunderstorm passage.

.Outlook...
Occasional restrictions are expected through the weekend with
some morning fog and afternoon showers/thunderstorms.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...None.
PA...None.
WV...None.

&&
Hazardous weather outlook, Jun 14, 3:22 AM EDT, 13 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
322 AM EDT Wed Jun 14 2017

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021-509>514-150730-
Garrett-Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-
Lawrence-Butler-Clarion-Beaver-Allegheny-Armstrong-Indiana-
Washington-Greene-Westmoreland-Westmoreland Ridges-Fayette-
Fayette Ridges-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
322 AM EDT Wed Jun 14 2017

This Hazardous Weather Outlook is for western Maryland, east
central Ohio, northwest Pennsylvania, southwest Pennsylvania, west
central Pennsylvania, western Pennsylvania, northern West Virginia
and northern panhandle of West Virginia.

.DAY ONE...Today and Tonight.

Isolated severe thunderstorms are possible this afternoon and early
evening mainly south of Interstate 80. Heavy rainfall in these storms
could also result in localized flash flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Isolated severe thunderstorms are possible Thursday and Thursday
evening. Heavy rainfall could also result in localized flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jun 14, 4:21 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
421 PM EDT WED JUN 14 2017

OHZ058-068-142045-
Guernsey-Noble-
421 PM EDT WED JUN 14 2017

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WIND WILL AFFECT SOUTHWESTERN GUERNSEY AND CENTRAL NOBLE COUNTIES...

At 421 PM EDT, a strong thunderstorm was located near Caldwell,
moving east at 10 mph.

Wind gusts up to 55 mph and small hail are possible with this storm.

Locations impacted include...
Caldwell...                       Belle Valley...
Sarahsville...                    Wolf Run State Park...

This includes  Interstate 77 in Ohio between mile markers 24 and 34.

LAT...LON 3978 8166 3987 8160 3987 8140 3970 8148
TIME...MOT...LOC 2021Z 284DEG 11KT 3982 8157

KRAMAR
Special weather statement, Jun 14, 4:34 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
434 PM EDT WED JUN 14 2017

PAZ021-142100-
Allegheny-
434 PM EDT WED JUN 14 2017

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...GUSTY WIND
AND HEAVY RAIN WILL AFFECT NORTH CENTRAL ALLEGHENY COUNTY...

At 434 PM EDT, a strong thunderstorm was located over McCandless
Township. the storm is nearly stationary.

Wind gusts up to 45 mph and small hail are possible with this storm.

Locations impacted include...
Ross Township...                  McCandless Township...
Franklin Park...                  Shaler Township...
Hampton Township...               West View...

Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4054 8008 4061 8005 4059 7994 4050 7997
TIME...MOT...LOC 2034Z 295DEG 1KT 4056 8003

KRAMAR
Special weather statement, Jun 14, 4:44 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
444 PM EDT WED JUN 14 2017

PAZ020-021-029-142115-
Beaver-Washington-Allegheny-
444 PM EDT WED JUN 14 2017

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...GUSTY WIND
AND HEAVY RAIN WILL AFFECT NORTHERN WASHINGTON...SOUTH CENTRAL BEAVER
AND WEST CENTRAL ALLEGHENY COUNTIES...

At 444 PM EDT, a strong thunderstorm was located near Imperial, or
near Moon Township, moving southeast at 5 mph.

Wind gusts up to 55 mph and small hail are possible with this storm.

Locations impacted include...
Moon Township...                  Robinson Township...
Imperial...                       Pittsburgh International Airpor...
Enlow...                          North Fayette Township...
Hanover Township...

This includes  Interstate 376 in Pennsylvania between mile markers 50
and 60.

Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4047 8039 4055 8030 4044 8015 4039 8030
TIME...MOT...LOC 2044Z 315DEG 5KT 4048 8032

KRAMAR
Special weather statement, Jun 14, 4:58 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
458 PM EDT WED JUN 14 2017

PAZ021-142130-
Allegheny-
458 PM EDT WED JUN 14 2017

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING HAIL...GUSTY WIND AND
HEAVY RAIN WILL AFFECT CENTRAL ALLEGHENY COUNTY...

At 458 PM EDT, a strong thunderstorm was located over Robinson
Township, or near Mount Lebanon, moving southeast at 10 mph.

Wind gusts up to 55 mph and hail up to the size of nickels are
possible with this storm.

Locations impacted include...
Pittsburgh...                     Mount Lebanon...
Bethel Park...                    North Side Pittsburgh...
Baldwin...                        Upper St. Clair...
Scott Township...                 Whitehall...
South Park Township...            Robinson Township...
Brentwood...                      Dormont...

This includes the following highways...

  Interstate 79 in Pennsylvania between mile markers 23 and 37.

  Interstate 279 in Pennsylvania between mile markers 1 and 2.

  Interstate 376 in Pennsylvania between mile markers 59 and 73.

Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4042 8023 4052 8013 4044 7994 4033 7998
      4031 8010
TIME...MOT...LOC 2058Z 305DEG 7KT 4044 8012

KRAMAR
Special weather statement, Jun 14, 5:00 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
500 PM EDT WED JUN 14 2017

PAZ021-029-142200-
Washington-Allegheny-
500 PM EDT WED JUN 14 2017

...AN AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN
WILL AFFECT NORTHWESTERN WASHINGTON AND WEST CENTRAL ALLEGHENY
COUNTIES...

At 459 PM EDT, strong thunderstorms were clustered near Imperial and
south of Moon Township. The storms are moving very slowly and
may cause ponding on roads.

Locations impacted include...
Pittsburgh...                     Mount Lebanon...
North Side Pittsburgh...          Upper St. Clair...
Scott Township...                 Whitehall...
Robinson Township...              Dormont...
Castle Shannon...                 Carnegie...
Kennedy Township...               Stowe Township...

This includes the following highways...
  Interstate 79 in Pennsylvania between mile markers 26 and 34.

  Parkway North between mile markers 1 and 3.

Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4046 8038 4050 8033 4048 7999 4037 7999
      4036 8010 4043 8032
TIME...MOT...LOC 2059Z 310DEG 3KT 4048 8020

24
Special weather statement, Jun 14, 5:01 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
501 PM EDT WED JUN 14 2017

OHZ048-057-142130-
Coshocton-Muskingum-
501 PM EDT WED JUN 14 2017

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...GUSTY WIND
AND HEAVY RAIN WILL AFFECT SOUTH CENTRAL COSHOCTON AND NORTH CENTRAL
MUSKINGUM COUNTIES...

At 501 PM EDT, a strong thunderstorm was located near Dresden, or 7
miles southwest of Coshocton. the storm is nearly stationary.

Wind gusts up to 45 mph and small hail are possible with this storm.

Locations impacted include...
Conesville...

Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4019 8202 4025 8195 4018 8182 4011 8193
TIME...MOT...LOC 2101Z 305DEG 4KT 4019 8195

KRAMAR

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 12:02 AM EDTAreal Flood AdvisoryPBZAllegheny8 hr
Jun 14, 4:14 PM EDTSpecial Weather StatementPBZAllegheny31 min
Jun 14, 4:30 PM EDTFlash Flood WarningPBZAllegheny, Washington, Westmoreland3 hr
Jun 14, 4:34 PM EDTSpecial Weather StatementPBZAllegheny26 min
Jun 14, 4:44 PM EDTSpecial Weather StatementPBZAllegheny31 min
Jun 14, 4:58 PM EDTSpecial Weather StatementPBZAllegheny32 min
Jun 14, 5:00 PM EDTSpecial Weather StatementPBZAllegheny60 min
Jun 14, 6:10 PM EDTSpecial Weather StatementPBZButler35 min
Jun 14, 6:34 PM EDTSpecial Weather StatementPBZButler26 min
Jun 14, 6:55 PM EDTAreal Flood AdvisoryPBZButler3 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.